RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1953, Volume 33(75), Number 1, Pages 199–214 (Mi msb5342)  

This article is cited in 1 scientific paper (total in 1 paper)

Application of variational methods to the problem of branch points

M. A. Krasnosel'skii


Full text: PDF file (1339 kB)

Bibliographic databases:
Received: 13.10.1952

Citation: M. A. Krasnosel'skii, “Application of variational methods to the problem of branch points”, Mat. Sb. (N.S.), 33(75):1 (1953), 199–214

Citation in format AMSBIB
\Bibitem{Kra53}
\by M.~A.~Krasnosel'skii
\paper Application of variational methods to the problem of branch points
\jour Mat. Sb. (N.S.)
\yr 1953
\vol 33(75)
\issue 1
\pages 199--214
\mathnet{http://mi.mathnet.ru/msb5342}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=58870}
\zmath{https://zbmath.org/?q=an:0050.34302}


Linking options:
  • http://mi.mathnet.ru/eng/msb5342
  • http://mi.mathnet.ru/eng/msb/v75/i1/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Darinskii, Yu. I. Sapronov, S. L. Tsarev, “Bifurcations of extremals of Fredholm functionals”, Journal of Mathematical Sciences, 145:6 (2007), 5311–5453  mathnet  crossref  mathscinet  zmath  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:269
    Full text:108

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020